BibTeX record journals/cmmm/Malinzi19

download as .bib file

@article{DBLP:journals/cmmm/Malinzi19,
  author       = {Joseph Malinzi},
  title        = {Mathematical Analysis of a Mathematical Model of Chemovirotherapy:
                  Effect of Drug Infusion Method},
  journal      = {Comput. Math. Methods Medicine},
  volume       = {2019},
  pages        = {7576591:1--7576591:16},
  year         = {2019},
  url          = {https://doi.org/10.1155/2019/7576591},
  doi          = {10.1155/2019/7576591},
  timestamp    = {Sat, 25 Apr 2020 13:59:58 +0200},
  biburl       = {https://dblp.org/rec/journals/cmmm/Malinzi19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics